# SDR UALA2011072003695

- Difficulty date: July 19, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 46,958 hours, 12,707 cycles
- Engine: Pwa PW4056
- System (JASC): 2421 · AC Generator-Alternator
- Part: Nipple
- Condition: Leaking
- Location: Lt Idg
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

L ENG FLUID LEAK.  FOUND OIL LEAKING FROM IDG OIL SERVICE NIPPLE.  REPLACED NIPPLE, RUN ENG NO LEAKS, SVC IDG TO NORMAL.
